# SDR IPXA2025060715315

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: A5527655000001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD LEADING EDGE FWD SIDE IS DENTED, NOT ON ADM. DOT AA017. INSTALLED LEFT ELEVATOR O/B LEADING EDGE FWD SIDE IAW A300-600 SRM 51-40-21.
